Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 16, Pages 2669-2676
http://dx.doi.org/10.1155/IJMMS.2005.2669

On the edge coloring of graph products

Jaradat: Department of Mathematics, Yarmouk University, Irbid 211-63, Jordan

Received 11 October 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The edge chromatic number of G is the minimum number of colors required to color the edges of G in such a way that no two adjacent edges have the same color. We will determine a sufficient condition for a various graph products to be of class 1, namely, strong product, semistrong product, and special product.